# SDR GTIA2018070202727

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,767 hours, 2,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED DIRTY SOCKS SMELL BELOW 10,000' THEN GOES AWAY AFTER LANDING. PERFORM THE TSM 05-50-00-810-831-A. NO ODOR NOTED PERFORM THE ENG RUN IAW AMM 71-00-00 & OPS CHECK THE PAK 1&2 IAW AMM 21-00-00. NO ODOR NOTED AT THIS TIME. A/C BACK TO SERVICE.
